# SDR FDEA201803220762

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 48,804 hours, 21,968 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STICK SHAKER ACTIVATED WITH PITCH 30 DEGREES HIGH AND  AIRSPEED AS LOW AS 93 KNOTS WITH CENTER AUTOPILOT ENGAGED DURING A GO AROUND,  MCDP FAULTED LAST LEG.  TROUBLESHOT IAW FIM 34-12 / FT813 FOR DIAGNOSTIC CODES 112080, 132080, AND 122080, ALL TESTED GOOD.   TROUBLESHOT IAW FIM 22-20 FT838 FOR DIAGNOSTIC CODE 132440, BLOCK 73,  TROUBLESHOT IAW FIM 22-02 FAULT TREE 838, BLOCK 73.  FOUND THE LEFT ELEVATOR NEUTRAL SHFT TRANSDUCER OFFSET.  ADJUSTED THE TRANSDUCER IAW AMM 22-12-04-4. PERFORMED AUTOLAND TEST 30 AND 40 IAW AMM 22-00-02-2. ALL TESTS PASSED.
